# SDR NACA202307070020

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- RHW NO.9 SLAT L/E SKIN AT 41.25 INCH FROM I/B SIDE FOUND CRACK. REPAIRED THE RHW NO.9 SLAT L/E CRACKED SKIN AT 41.25 INCH FROM I/B SIDE AS PER B767-300 SRM 57-43-01-2R-2 FIG 201 REVISION NO.122 - 15 APR/2023
